# SDR ASOA201000657

- Difficulty date: April 27, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,169 hours, 22,241 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED NLG DISAGREE MSG, RAN QRH (EMERGENCY DECLARED) INSPECTED NOSE LANDING GEAR PROX SYS HANESS, NLG DOOR SYS AND FWD HYD BAY AREA NO DEFECTS FOUND. CYCLED NOSE LANDING GEAR 25 TIMES- NO FAULTS OBSERVED. NLG AND DOORS OPERATE NORMAL IAW AMM 32-20-00. UNABLE TO DUPLICATE DISCREPANCY. ALL OPS AND LEAK CHECKS GOOD. (SDR CLOSED)
